Volume 9, issue 1 (2009)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
The topological cyclic Deligne conjecture

Paolo Salvatore

Algebraic & Geometric Topology 9 (2009) 237–264
Bibliography
1 J M Boardman, R M Vogt, Homotopy invariant algebraic structures on topological spaces, Lecture Notes in Mathematics, Vol. 347, Springer (1973) MR0420609
2 R Budney, The operad of framed discs is cyclic, J. Pure Appl. Algebra 212 (2008) 193 MR2355044
3 R L Cohen, A A Voronov, Notes on string topology, from: "String topology and cyclic homology", Adv. Courses Math. CRM Barcelona, Birkhäuser (2006) 1 MR2240287
4 V Drinfeld, On the notion of geometric realization, Mosc. Math. J. 4 (2004) 619, 782 MR2119142
5 M Gerstenhaber, The cohomology structure of an associative ring, Ann. of Math. $(2)$ 78 (1963) 267 MR0161898
6 E Getzler, Batalin–Vilkovisky algebras and two-dimensional topological field theories, Comm. Math. Phys. 159 (1994) 265 MR1256989
7 E Getzler, M M Kapranov, Cyclic operads and cyclic homology, from: "Geometry, topology, & physics", Conf. Proc. Lecture Notes Geom. Topology, IV, Int. Press, Cambridge, MA (1995) 167 MR1358617
8 P Hu, The Hochschild cohomology of a Poincaré algebra arXiv:0707.4118
9 J D S Jones, Cyclic homology and equivariant homology, Invent. Math. 87 (1987) 403 MR870737
10 R Kaufmann, On several varieties of cacti and their relations, Algebr. Geom. Topol. 5 (2005) 237 MR2135554
11 R Kaufmann, A proof of a cyclic version of Deligne's conjecture via cacti arXiv:math.QA/0403340
12 R Kaufmann, Moduli space actions on the Hochschild co-chains of a Frobenius algebra I arXiv:math.AT/0606064
13 R Kaufmann, Moduli space actions on the Hochschild co-chains of a Frobenius algebra II arXiv:math.AT/0606065
14 M Kontsevich, Y Soibelman, Notes on $A$–infinity algebras, $A$–infinity categories and non-commutative geometry. I arXiv:math.RA/0606241
15 M Markl, S Shnider, J Stasheff, Operads in algebra, topology and physics, Mathematical Surveys and Monographs 96, American Mathematical Society (2002) MR1898414
16 P May, The geometry of iterated loop spaces, Lectures Notes in Mathematics 271, Springer (1972)
17 J E McClure, J H Smith, A solution of Deligne's Hochschild cohomology conjecture, from: "Recent progress in homotopy theory (Baltimore, MD, 2000)", Contemp. Math. 293, Amer. Math. Soc. (2002) 153 MR1890736
18 J E McClure, J H Smith, Cosimplicial objects and little $n$–cubes. I, Amer. J. Math. 126 (2004) 1109 MR2089084
19 J E McClure, J H Smith, Operads and cosimplicial objects: an introduction, from: "Axiomatic, enriched and motivic homotopy theory", NATO Sci. Ser. II Math. Phys. Chem. 131, Kluwer Acad. Publ. (2004) 133 MR2061854
20 L Menichi, Batalin–Vilkovisky algebras and cyclic cohomology of Hopf algebras, $K$–Theory 32 (2004) 231 MR2114167
21 P Salvatore, Configuration spaces with summable labels, from: "Cohomological methods in homotopy theory (Bellaterra, 1998)", Progr. Math. 196, Birkhäuser (2001) 375 MR1851264
22 P Salvatore, Knots, operads, and double loop spaces, Int. Math. Res. Not. (2006) 22 MR2276349
23 P Salvatore, N Wahl, Framed discs operads and Batalin–Vilkovisky algebras, Q. J. Math. 54 (2003) 213 MR1989873
24 D P Sinha, Operads and knot spaces, J. Amer. Math. Soc. 19 (2006) 461 MR2188133
25 A A Voronov, Notes on universal algebra, from: "Graphs and patterns in mathematics and theoretical physics", Proc. Sympos. Pure Math. 73, Amer. Math. Soc. (2005) 81 MR2131012